# SDR C2XA09CL013

- Difficulty date: January 27, 2009
- Submitted: January 28, 2009
- Operation: Air carrier
- Aircraft: N14923
- Make and model: Emb EMB-145LR
- Aircraft serial: 145318
- Aircraft time: 20,530 hours, 15,508 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Electronic Unit
- Part number: 355022002
- Part serial: 1071
- Condition: Faulty
- Location: Mlg
- Part time: 1,880 hours, 1,867 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE FLIGHT NR 2890 THE CREW REPORTED A LANDING GEAR AIR/GROUND FAIL MSG DURING CLIMBOUT.  THE ACFT RETURNED TO CLE AND LANDED WITHOUT INCIDENT.  MX R&R THE LANDING GEAR ELECTRONIC CONTROL UNIT (LGEU).  OPS CHECKS WERE GOOD.
